Scattering length and capacity
Annales de l'Institut Fourier, Volume 25 (1975) no. 3-4, pp. 317-321.

An expression in terms of the Wiener integral for the “scattering length” is given and used to discuss the relation between this quantity and electrostatic capacity.

En exprimant la longueur de diffusion (scattering length) comme limite d’une intégrale de Wiener nous mettons en évidence la liaison intime entre cette longueur et la capacité électrostatique.

@article{AIF_1975__25_3-4_317_0,
     author = {Kac, M. and Luttinger, J. M.},
     title = {Scattering length and capacity},
     journal = {Annales de l'Institut Fourier},
     pages = {317--321},
     publisher = {Institut Fourier},
     volume = {25},
     number = {3-4},
     year = {1975},
     doi = {10.5802/aif.586},
     zbl = {0303.28011},
     mrnumber = {53 #5902},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.586/}
}
TY  - JOUR
AU  - Kac, M.
AU  - Luttinger, J. M.
TI  - Scattering length and capacity
JO  - Annales de l'Institut Fourier
PY  - 1975
DA  - 1975///
SP  - 317
EP  - 321
VL  - 25
IS  - 3-4
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.586/
UR  - https://zbmath.org/?q=an%3A0303.28011
UR  - https://www.ams.org/mathscinet-getitem?mr=53 #5902
UR  - https://doi.org/10.5802/aif.586
DO  - 10.5802/aif.586
LA  - en
ID  - AIF_1975__25_3-4_317_0
ER  - 
%0 Journal Article
%A Kac, M.
%A Luttinger, J. M.
%T Scattering length and capacity
%J Annales de l'Institut Fourier
%D 1975
%P 317-321
%V 25
%N 3-4
%I Institut Fourier
%U https://doi.org/10.5802/aif.586
%R 10.5802/aif.586
%G en
%F AIF_1975__25_3-4_317_0
Kac, M.; Luttinger, J. M. Scattering length and capacity. Annales de l'Institut Fourier, Volume 25 (1975) no. 3-4, pp. 317-321. doi : 10.5802/aif.586. http://www.numdam.org/articles/10.5802/aif.586/

[1] M. Kac, Aspects Probabilistes de la Théorie du Potentiel, Les Presses de l'Université de Montréal, 1970. | MR | Zbl

[2] F. Spitzer, Electrostatic Capacity, Heat Flow, and Brownian Motion, Z. für Wahrsch., 3 (1965-1966), 110-121. | Zbl

[3] G. Louchard, Hitting Probabilities for Brownian Motion, J. Math. and Phys., 44 (1965), 177-181.

Cited by Sources: